# SDR QXEA0000471

- Difficulty date: February 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cockpit
- Component: Grimes
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX -  FLIGHT CREW REPORTED ELECTRICAL ODOR IN THE FLIGHT COMPARTMENT.  REMOVED AND REPLACED LAMP BALLAST ON FIRST OFFICERS SIDE PANEL.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
